BHW... About 5-6 years ago i injured my back whilst at work, was absolutely agony, couldnt put my socks on, bend down, and sometimes i couldnt even look down it was that bad. Being an ex soldier, i tried to grin and bear it but eventually it got too sore, i was sent to accident and emergency where i got an injection in the spine and some heavy painkillers (co-codamol) which i had to take for the pain. Anyway this back pain never went away and i eventually had to go to work armed with these painkillers to get me through the day...After a while, my back got a little better, and i decided to stop taking them...holy shit, was i in for a surprise!!..apparently these codeine based painkillers derived from the same place heroin comes from (opium poppy) and if taken for a prolonged period of time can lead to addiction. I went to doctor and told him and he was like, yeah they are addictive, we can give you methodone to help come off them, i was like FUCK OFF!! i aint no junkie, so i decided to go cold turkey... Oh my fucking god, for 8 straight days and nights i didnt sleep, i mean it, i saw every hour on the clock, i was sweating, shivering, tired but couldnt sleep, lethargic, runny nose, shits, and best of all, i had to do nightly feeds for my son and daughter, and be up with them in morning.... I was told its like coming off heroin, not that id know, or would ever want to find out for that matter!!. But it was a heavy warning and i was chuffed to bits to overcome this... After a while, my back went again and again i had injection into back, except this time, i refused the codeine based painkillers and was instead prescribed "tramadol", which the doc told me wasnt addictive... I took them for quite a while and noticed that i was using them for the feeling rather than the pain relief, and so decided to quit...fucking hell, gimme the codeine withdrawals anyday!!...this is heavy duty!!, sweats chills,restless legs, insomnia,chills,shits,stomach cramps and some weird freaky feeling as if your head is buzzing and your whole body is tingling... I lasted 4 days and 3 nights and gave up, it wasnt getting any better, and i couldnt stand the pain any longer...so ive contacted doc who claims they are not addictive, after a little research on google, turns out they ARE, and not just addictive, but banned in some places.... Doc wouldnt help me out so ive had to taper them down from 10-13 a day, reducing the amount by one every couple of days.... Im halfway there but still feel pissed off at the medical advice i was given, i'll have kicked it in 2 weeks time, but i wanted to warn anyone out there who may be in the same position...STAY THE FUCK AWAY FROM THESE PILLS!!!